MAUDE Adverse Event Report: MEDCOMP 10F X 18CM SPLIT CATH XL; SPLIT CATH XL HEMODIALYSIS CATHETER

MEDCOMP 10F X 18CM SPLIT CATH XL; SPLIT CATH XL HEMODIALYSIS CATHETER
Model Number ASPC18P-XL
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 02/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated.Currently waiting for additional information.
 
Event or Problem Description
Accidental disconnect of arterial line.Blood loss 20-100cc.
 
Additional Manufacturer Narrative
The device involved in the incident was not removed and remains implanted in the patient and in use.No evaluation of the device can be performed.The device was implanted for 8 1/2 months prior to the incident.No reports of a similar incident with this device have been received.Attempts to obtain additional information regarding the incident were unsuccessful.Without an evaluation of the device the investigation cannot determine if the failure was related to manufacturing.It is unlikely due to the device having been in use and continues to be used with no reported problems.It is possible the connection to the blood line was not fully secured at the onset of the hemodialysis treatment.The female luers are manufactured to meet the iso standard (b)(4).They are universal female luers and will mate with any universal male luer of the bloodlines, syringes, injection caps, etc.If they are also manufactured to the iso standard.

Brand Name
10F X 18CM SPLIT CATH XL
Common Device Name
SPLIT CATH XL HEMODIALYSIS CATHETER
Manufacturer (Section D)
MEDCOMP
1499 delp drive
harleysville PA 19438
MDR Report Key7660325
Report Number2518902-2018-00040
Device Sequence Number122301
Product Code MSD
UDI-Device Identifier00884908003437
UDI-Public884908003437
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K020936
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date10/30/2018
Device Model NumberASPC18P-XL
Device Catalogue NumberASPC18P-XL
Device Lot NumberMHJJ150
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/29/2018
Supplement Date Received by Manufacturer05/29/2018
Initial Report FDA Received Date07/03/2018
Supplement Report FDA Received Date05/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRESENIUS BLOOD TUBING
Outcome Attributed to Adverse Event Required Intervention;
Patient Age4 YR
Patient Weight14